MathSciNet Relay Station
MathSciNet bibliographic data
MR1094439 41A05 (41A10)
Bos, L. On certain configurations of points in ${\bf R}^n$ which are unisolvent for polynomial interpolation. J. Approx. Theory 64 (1991), no. 3, 271–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement